Vol. 80, No. 2, 1979

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
An inversion formula for a distributional finite-Hankel-Laplace transformation

B. R. Bhonsle and R. A. Prabhu

Vol. 80 (1979), No. 2, 313–324
Abstract

In this paper a Finite-Hankel-Laplace transformation of a certain generalized functions is defined, and an inversion formula is established.

Mathematical Subject Classification 2000
Primary: 44A15
Secondary: 46F12
Milestones
Received: 23 February 1978
Revised: 17 August 1978
Published: 1 February 1979
Authors
B. R. Bhonsle
R. A. Prabhu